G. Aalipour, S. Akbari, R. Nikandish, M. J. Nikmehr and F. Shaiveisi, On the coloring of the annihilating-ideal graph of a commutative ring, Discrete Math., 312 (2012) 2620-2625.
 S. Akbari, B. Miraftab and R. Nikandish, Co-maximal graph of subgroups of groups, Can. Math. Bull., 60 No. 1 (2017) 12-25.
 S. Akbari, R. Nikandish and M. J. Nikmehr, Some results on the intersection graphs of ideals of rings, J. Algebra Appl., 12 No. 04 (2013) 1250200.
 D. F. Anderson, R. Levy and J. Shapiro, Zero-divisor graphs, von Neumann regular rings and Boolean Algebras, J. Pure Appl. Algebra, 180 (2003) 221-241.
 D. F. Anderson and P. S. Livingston, The zero-divisor graph of a commutative ring, J. Algebra, 217 (1999) 434-447.
 M. F. Atiyah and I. G. Macdonald, Introduction to Commutative Algebra, Addison-Wesley, Reading, Massachusetts, 1969.
 R. Balakrishnan and K. Ranganathan, A Textbook of Graph Theory, Universitext, Springer, 2000.
 I. Beck, Coloring of commutative rings, J. Algebra, 116 No. 1 (1988) 208-226.
 M. Behboodi and Z. Rakeei, The annihilating-ideal graphs of commutative rings I, J. Algebra Appl., 10 No. 4 (2011) 727-739.
 M. Behboodi and Z. Rakeei, The annihilating-ideal graphs of commutative rings II, J. Algebra Appl., 10 No. 4 (2011) 741-753.
 N. Deo, Graph Theory with Applications to Engineering and Computer Science, Prentice Hall of India Private Limited, New Delhi, 1994.
 M. I. Jinnah and S. C. Mathew, When is the comaximal graph split?, Comm. Algebra, 40 No. 7 (2012) 2400-2404.
 H. R. Maimani, M. Salimi, A. Sattari and S. Yassemi, Comaximal graph of commutative rings, J. Algebra, 319 No. 4 (2008) 1801-1808.
 B. Miraftab, R. Nikandish, Co-maximal graphs of two generator groups, J. Algebra its Appl., 18 No. 04 (2019) 1950068.
 S. M. Moconja and Z. Z. Petrovic, On the structure of comaximal graphs of commutative rings with identity, Bull. Aust. Math. Soc., 83 (2011) 11-21.
 K. Nazzal and M. Ghanem, On the Line Graph of the Zero Divisor Graph for the Ring of Gaussian Integers Modulo, Int. J. Comb, 2012 (2012).
 R. Nikandish and H. R. Maimani, Dominating sets of the annihilating-ideal graphs, Electron. Notes Discrete Math., 45 (2014) 17-22.
 K. Samei, On the comaximal graph of a commutative ring, Can. Math. Bull., 57 No. 2 (2014) 413-423.
 P. K. Sharma and S. M. Bhatwadekar, A note on graphical representation of rings, J. Algebra, 176 (1995) 124-127.
 A. Sharma and A. Gaur, Line Graphs associated to the Maximal graph, J. Algebra Relat. Top., 3 No. 1 (2015) 1-11.
 S. Visweswaran and J. Parejiya, Annihilating -ideal graphs with independence number at most four, Cogent Math., 3 No. 1 (2016).
 S. Vishweswaran and J. Parejiya, Some results on a supergraph of the comaximal ideal graph of a commutative ring, Commun. Comb. Optim., 3 No. 2 (2018) 1-22.
 S. Visweswaran and J. Parejiya, When is the complement of the comaximal graph of a commutative ring planar?, ISRN Algebra, 8 No. 2014 (2014).
 S. Visweswaran and H. D. Patel, Some results on the complement of the annihilating ideal graph of a commutative ring, J. Algebra Appl., 14 No. 7 (2015), 1550099.
 H. J. Wang, Graphs associated to Co-maximal ideals of commutative rings, J. Algebra, 320 No. 7 (2008) 2917-2933.
 M. Ye and T. Wu, Co-maximal ideal graphs of commutative rings, J. Algebra Appl., 11 No. 6 (2012), 1250114.